ISSN:
 2164-6066

eISSN:
 2164-6074

All Issues

Volume 5, 2018

Volume 4, 2017

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Dynamics & Games

October 2014 , Volume 1 , Issue 4

Select all articles

Export/Reference:

Nonzero-sum stochastic differential games with additive structure and average payoffs
Beatris Adriana Escobedo-Trujillo and José Daniel López-Barrientos
2014, 1(4): 555-578 doi: 10.3934/jdg.2014.1.555 +[Abstract](1563) +[PDF](527.0KB)
Investment under uncertainty, competition and regulation
Adrien Nguyen Huu
2014, 1(4): 579-598 doi: 10.3934/jdg.2014.1.579 +[Abstract](1341) +[PDF](531.1KB)
A game theoretic analysis of the cops and robber game
Georgios Konstantinidis
2014, 1(4): 599-619 doi: 10.3934/jdg.2014.1.599 +[Abstract](946) +[PDF](454.5KB)
Payoff performance of fictitious play
Georg Ostrovski and Sebastian van Strien
2014, 1(4): 621-638 doi: 10.3934/jdg.2014.1.621 +[Abstract](947) +[PDF](444.1KB)
A limit theorem for Markov decision processes
Mathias Staudigl
2014, 1(4): 639-659 doi: 10.3934/jdg.2014.1.639 +[Abstract](1164) +[PDF](506.5KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]